Publication
Title
Numerical stability of the halley-iteration for the solution of a system of non-linear equations
Author
Language
English
Source (journal)
Mathematics of computation. - Providence, R.I., 1960, currens
Publication
Providence, R.I. : 1982
ISSN
0025-5718
Volume/pages
38:157(1982), p. 171-179
ISI
A1982NE30900013
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 28.07.2018
To cite this reference